# SDR SIMA20141001003

- Difficulty date: October 1, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 24,671 hours, 20,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP & FIRST OVERHEAD CEILING LONG EMER LIGHTS INOPERATIVE.  R & R IAW AMM 33-50-11.  PERFORMED OPERATIONS CHECK IAW AMM 33-50-00.  OPERATIONS CHECKED GOOD.
